# SDR YENA2024070800949

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SPIGOT FITTING PYLON RH; REF AEROMAN WO 2024 159/1 NR 2024-277249, REMOVED AND REPLACED SPIGOT FITTING ON PYLON RH IAW A320 SRM 54-51-12-300-002 THIS REPAIR IS CATEGORY A NO REQUIRED FURTHER INSPECTION. TOOL USED CALIPER P/N 500-197-30 S/N A23217512 DUE DATE MAR/02/2025. FORM MX2 (CONSIDERED A MAJOR REPAIR)
